# SDR DL757960861

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Mlg Lock Act
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, LOST A-SYSTEM QUANTITY, DECREASED NWY TO .13 WITH ALL RESULTING INDICATIONS.  REPLACED LEFT MLG OVER CENTER ACTUATOR RETURN LINE WITH AN INTERIM FLEXIBLE LINE, SERVICED.
